# SDR AALA201802139018

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 12,305 hours, 4,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00014164
- Condition: Intermittent
- Location: R3 Door Slide
- Part time: 22,043 hours, 11,438 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 SLIDE BOTTLE PRESSURE STATUS MESSAGE ON FORWARD ATTENDNAT PANEL INTERMITTENT.  ALL ECAM INDICATION NORMAL ENTIRE FLIGHT.  REPLACED THE DECODER - ENCODER UNIT B IAW AMM 23-73-47.  OPS CHECKED GOOD.
